# SDR 05FDEA04151

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC LOWER LOBE BILGE FOUND 1EA CRACK, 3 INCHES LONG ON LT FRAME AT STA 1159 CLOSE TO PRESSURE PANEL FWD CENTER WING.  REMOVED ATTACH ANGLE IAW SRM 51-33-01 PAR 6-10 VOL 2 REPAIRED FRAME IAW SRM 53-30-  00 FIG 7 VOL 1 REINSTALLED ATTACH ANGLE IAW SRM 51-33-01 PAR 6-10 VOL 2.
